A Caltech Library Service

Phage T1-resistant mutants of Escherichia coli

Weinberg, Roger (1960) Phage T1-resistant mutants of Escherichia coli. Journal of Bacteriology, 79 (4). pp. 612-614. ISSN 0021-9193. PMCID PMC278740.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription CentralArticle
Additional Information:© 1960 American Society for Microbiology. Received for publication November 23, 1959. U. S. Public Health Service Postdoctoral Fellow CF-6931-C. This work was initiated at the California Institute of Technology, Pasadena, California.
Funding AgencyGrant Number
NIH Postdoctoral FellowshipCF-6931-C
Issue or Number:4
PubMed Central ID:PMC278740
Record Number:CaltechAUTHORS:20190226-132516127
Persistent URL:
Official Citation:PHAGE T1-RESISTANT MUTANTS OF ESCHERICHIA COLI Roger Weinberg Journal of Bacteriology Apr 1960, 79 (4) 612-614
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93268
Deposited By: George Porter
Deposited On:26 Feb 2019 21:40
Last Modified:03 Oct 2019 20:52

Repository Staff Only: item control page